# SDR P912006F00000

- Difficulty date: April 3, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N228PA
- Make and model: Cessna 208B
- Aircraft serial: 208B0930
- Engine: Pwa PT6A114A
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 26410082
- Part serial: 208B0930
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THESE PINS ARE LIFE-LIMITED TO 31500 LANDINGS, BUT WE REMOVE THEM AT INTERVALS FOR CORROSION INSPECTION OF THE LANDING GEAR INTERFACE.  WE HAVE NEVER FOUND THE PINS THEMSELVES CORRODED, BUT THE PINS ON NEWER AIRCRAFT OR NEWER SPARE PINS ARE PLATED (EARLIER ONES WERE NOT) AND THE PLATING IS PRONE TO PEELING OFF.  SUSPECT THE CHROME IS DAMAGED DURING NORMAL ASSY AND THE DAMAGE IS DISCOVERED ON THE NEXT DISASSEMBLY.  (K)
